# SDR SWAA2020042043487

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DOUBLER IS CRACKED AT THE AFT LOWER CORNER / REMOVED DAMAGE AT EXTERNAL POWER DOOR CUTOUT DOUBLER AT THE AFT LOWER CORNER PER REF B737 SRM 53-10-15-1A-4
